# SDR DALA2022031101606

- Difficulty date: February 1, 2020
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 COMPLY WITH INSPECTION PER ERA 554182-14 REV B (MAJOR REPAIR) CORRECTIVE ACTION: COMPLIED WITH INSPECTION. (1471164)
